# SDR P5CA2015082700109

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Failed
- Location: Apu Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 6749A003, STEP 5.F, REQUEST TO REPLACE APU START RELAY K197 IAW SWPM 20-81-22, RE. 60 AND WDM 49-41-11, REV 9.  REPLACED APU START RELAY K197 IAW AMM 49-11-00-802-002, REV 112, PERFORMED APU STARTING AND OPERATION.  THE RESULT WAS SATISFACTORY.
